Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Algorithm AS 187: Derivatives of the Incomplete Gamma Integral

R. J. Moore
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 31, No. 3 (1982), pp. 330-335
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2348014
Stable URL: http://www.jstor.org/stable/2348014
Page Count: 6
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Algorithm AS 187: Derivatives of the Incomplete Gamma Integral
Preview not available

Page Thumbnails

  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335